MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PVC DRAIN WITH TROCAR

C.R. BARD, INC. (COVINGTON) -1018233 PVC DRAIN WITH TROCAR
Catalog Number 0080700
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid as requested the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that wound drain detached from trocar.
 
Event or Problem Description
It was reported that wound drain detached from trocar.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿id of drainage tubing too large / trocar barb size incorrect".However, there was insufficient information to confirm this potential root cause.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: ¿indications: wound drains are used to remove exudates from wound sites.Warning: when placing drain(s), care should be taken to ensure that the perforated portion of the wound drain lies completely within the confines of the wound.Read product insert provided with the closed wound evacuator for detailed instructions, warnings and precautions associated with the use of the evacuator device.To avoid the possibility of drain damage or breakage: additional perforations should not be made in the drains.Avoid suturing through drains.Drains should lie flat and in line with the skin exit areas.Particular care should be taken to avoid any obstacles to the drain the exit path.Drains should be checked for free motion during closure to minimize the possibility of breakage.Drain removal should be done gently by hand.They should not be handled with pointed, toothed or sharp instruments which could cause cuts or nicks and lead to subsequent structural failure of the drain.Surgical removal may be necessary if drain is difficult to remove or breaks.Single use: sterilized using ethylene oxide, do not use if package is damaged.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations.¿ udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PVC DRAIN WITH TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20005377
Report Number1018233-2024-05042
Device Sequence Number17949586
Product Code GBX
UDI-Device Identifier00801741050114
UDI-Public(01)00801741050114(11)230930(17)280731(10)NGHV3954
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0080700
Device Lot NumberNGHV3954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer11/02/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown